# SDR AALA200800304

- Difficulty date: February 11, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 84,580 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT FORWARD SEAT 17AB INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT FORWARD SEAT 17AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
